Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Skin rash on hot days. Was better when using Bioderma. Flared up after discontinuing. Suggestions?

Good Day - I HAVE I THINK CHRONIC CONDITION WITH MY SKIN ESPECIALLY ON HOT DAYS MY SKIN GETS A FINE RASH - FLAIRS UP WITH RED PATCHES ALSO AROUND THE NECK , EAR AREA ,BECOMING DRY AT TIMES . IM CURRENTLY USING DAZIT FOR THE LAST 1YR AND 3 MNTHS , THE BIODERMA FACIAL WASH AND HYDRACRYSTAL URIAGE , BIODERMA SUNBLOCK WORKED LIKE MAGIC UNTIL THEY DISCONTINUED IT, SO NOW IM BACK AT STAGE ONE USING ADVANTAN CREAM INBETWEEN PLS HELP ESTELLE
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Good Day to You too Estelle.

To the best of my knowledge, Bioderma products are still very much in the market & i prescribe them on a daily basis & have been over the last decade!

If you do not get the sunscreen in your parts, might i recommend a Bioderma product called Atoderm PO Zinc cream that can act as a sunscreen & a skin soothener & usually recommended for babies who ail from diaper rash. It is safe & works like a charm save for the noticeability factor.

Please do continue with the other bioderma products in the interim.

Good Luck & here's wishing you a safe & radiant complexion always!! Cheers!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venerelogist
Bangalore, India
Answered: Mon, 28 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor